# SDR 08FDEA03985

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA60229
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION BEWTEEN STA 1800 AND STA 1860, LBL 105.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS IAW SRM 53-70-00.  FABRICATED CHANNEL IAW SRM 53-70-00.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED CHANNEL REPAIR IAW SRM 53-70-00.  REMOVED &  REPLACED FLOOR PANEL IAW AMM 53-21-01-8.
